View Full Version : Adderall Masked Cancer Symptoms


timdbw
08-03-17, 02:31 PM
I have recently been diagnosed with cancer in various places throughout my digestive track. I could have caught it earlier if I had not been on Adderall. These are the reasons why...

1. I was losing weight. At first I thought nothing about it because when on Adderall my appetite was suppressed and I didn't eat near as much. I assumed the loss of weight was because of my eating less. But now I know that it is mostly because weight loss is a symptom of cancer.

2. I had pain in my abdomen. I was concerned at first but then I learned that others on adderall experienced pain in abdomen so I ignored it. I thought that the benefits of adderall is worth a little discomfort in the abdomen. Now I know that cancer on my appendix was the cause of the pain.

3. On days I did not take adderall I was unusually fatigued. I assumed it was adderall crash. But now I know that cancer can cause fatigue. It was when I was fatigued even when taking adderall that I knew there was something wrong. I decided to quit adderall until I knew what was wrong. Turns out I had cancer.

I would have gone to the doctor when I first noticed the extreme weight loss and especially the ab pain but I didn't because I thought it was adderall related.
This post is not in any way to demonize adderall.
I just wanted to post this as a warning to not assume that the symptoms you have are related to adderall. I think it is good to not take it for 2 consecutive
days each week to see how you are doing and feeling without the adderall.

BTW I am not on Adderall anymore and not planning on going back. Also I believe I will be healed of this cancer, all glory to God.

aeon
08-03-17, 03:12 PM
Best Wishes.

You should never ignore pain, regardless of whether you think you know why you have it, or not.


Cheers,
Ian

sarahsweets
08-04-17, 06:42 AM
Im so sorry for you. That is rough.

I have recently been diagnosed with cancer in various places throughout my digestive track. I could have caught it earlier if I had not been on Adderall. These are the reasons why...

1. I was losing weight. At first I thought nothing about it because when on Adderall my appetite was suppressed and I didn't eat near as much. I assumed the loss of weight was because of my eating less. But now I know that it is mostly because weight loss is a symptom of cancer.

Did you look into the weight loss with a doctor? Some appetite supression is normal but extreme weightloss is not.

2. I had pain in my abdomen. I was concerned at first but then I learned that others on adderall experienced pain in abdomen so I ignored it. I thought that the benefits of adderall is worth a little discomfort in the abdomen. Now I know that cancer on my appendix was the cause of the pain.
I have never heard of pain in the belly as being normal. Its important to listen to your body. Pain of any kind is not normal and should be pursued.


3. On days I did not take adderall I was unusually fatigued. I assumed it was adderall crash. But now I know that cancer can cause fatigue. It was when I was fatigued even when taking adderall that I knew there was something wrong. I decided to quit adderall until I knew what was wrong. Turns out I had cancer.

Fatigue lasts a couple of days when you stop adderall. If it persists beyond a week or two its not the adderall and should be pursued.

I would have gone to the doctor when I first noticed the extreme weight loss and especially the ab pain but I didn't because I thought it was adderall related.
This post is not in any way to demonize adderall.
I just wanted to post this as a warning to not assume that the symptoms you have are related to adderall. I think it is good to not take it for 2 consecutive
days each week to see how you are doing and feeling without the adderall.

BTW I am not on Adderall anymore and not planning on going back. Also I believe I will be healed of this cancer, all glory to God.

I am not blaming you for your cancer. I am only saying that I think it was more coincidence rather than masking. These are all things that people tell us to watch out for and pursue. If you feel things like this you need to talk to your doctor rather than assuming they are side effects because side effects should never be tolerated under the assumption that its just the way these meds work.

nanajoy
08-04-17, 11:38 PM
I'm so sorry.

Swissy
08-08-17, 11:45 AM
I am sorry you are going through this, thank you for sharing your experience. You might save someone from going through such an ordeal, what a gift you have given your readers.